# SDR AWXA9700294

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD STA 328, RBL 15 TO 50, WL 208.  REMOVED UPPER CHORD, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-5, 53-10-51 FROM LBL 29 TO RBL 65.
